# SDR EIA2002112

- Difficulty date: November 8, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND FORWARD LOWER FUSELAGE INTERNAL BS 400 BBL = 24L AND BWL=128 'L' ANGLE EXTRUSION AT ELECTRICAL COMPARTMENT FLOOR LINE, HORIZONTAL CHORD CRACK.  CUT OUT DAMAGE, NDT AREA FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 480-53-129-2.  (M)
